# SDR CA130408003

- Difficulty date: March 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 6225027101
- Condition: Failed
- Location: Elevator
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED ON SHORT FINAL, ACFT PITCHED DOWN AND NEITHER YOKE COULD BE PULLED BACK.  AUTOPILOT HAD BEEN DISENGAGED 500 FT EARLIER.  AT 200 AGL F/O`S YOKE RELEASED AND BANG WAS FELT THROUGH FLOOR.
